# SDR SIMA20150220011

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 28,370 hours, 25,140 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR STEERING WILL NOT STAY ENGAGED.  R & R EXTERNAL STEERING DISENGAGEMENT SWITCH IAW AMM 32-50-09.  TAXI ACFT OPERATION GOOD.
